# SDR AALA2018071219019

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 93,975 hours, 15,141 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

DURING FLIGHT, CABIN AND PRESSURE CONTROL INOPERATIVE 1 AND 2.  THE OXYGEN MASKS DEPLOYED BUT WERE NOT NEEDED. FLIGHT DESCENDED TO FL 100 AS PRECAUTION.  EMERGENCY DECLARED AND DIVERTED  REPLACED CABIN PRESSURE SELECTOR IAW MM 21-31-01.
